# SDR CA040827003

- Difficulty date: August 25, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 13,883 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175*
- System (JASC): 7120 · Engine Mount Section
- Part: Rail
- Part number: 05131323
- Condition: Cracked
- Location: Lt Engine
- Part time: 14,120 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT UPPER ENGINE RAIL WAS FOUND TO BE CRACKED DURING SCHEDULED MAINTENANCE.  PN 0513132-3 WAS REPLACED WITH NEW PART.  NEW HARDWARE WAS INSTALLED.
